MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. COMPOSIX MESH E/X; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. COMPOSIX MESH E/X; SURGICAL MESH
Catalog Number 0123113
Medical Device Problem Codes Defective Device (2588); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Injury (2348); Disability (2371)
Date of Event 03/27/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges adverse patient outcome associated with the hernia mesh used to treat the patient including permanent injury and surgical intervention.However, no details have been provided.Should additional information be provided, a supplemental emdr will be submitted.
 
Event or Problem Description
Attorney alleges that on or about (b)(6) 2011, the patient underwent surgery for an incarcerated small and large bowel and intermittent small bowel obstruction.A bard/davol composix e/x, was implanted to repair the hernia defect.On or about (b)(6) 2015, the patient underwent an additional operation to repair the defective mesh.It is alleged that the patient was injured severely and permanently.The patient suffered pain, disability, hospitalizations and additional surgeries.It is also alleged that the patient has suffered and will continue to suffer physical pain, chronic pain, mental anguish, psychological stress, depression, has undergone and will likely require medical treatments and other forms of care.Attorney also alleges that the device was defective.

Brand Name
COMPOSIX MESH E/X
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key10898427
Report Number1213643-2020-10621
Device Sequence Number14121026
Product Code FTL
UDI-Device Identifier00801741031168
UDI-Public(01)00801741031168
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K002684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2013
Device Catalogue Number0123113
Device Lot NumberHUSD1898
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2020
Initial Report FDA Received Date11/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Disability;